Filters : "DOKUCHAEV, MIKHAJOLO" Limpar

Filters



Refine with date range


  • Unidade: IME

    Subjects: Anéis De Grupos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; GUBARENI, Nadezhda Mikhaæilovna; KIRICHENKO, Vladimir V. Rings with finite decomposition of identity. [S.l: s.n.], 2010.
    • APA

      Dokuchaev, M., Gubareni, N. M., & Kirichenko, V. V. (2010). Rings with finite decomposition of identity. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Gubareni NM, Kirichenko VV. Rings with finite decomposition of identity. 2010 ;
    • Vancouver

      Dokuchaev M, Gubareni NM, Kirichenko VV. Rings with finite decomposition of identity. 2010 ;
  • In: Transactions of the American mathematical Society. Unidade: IME

    Subjects: Anéis E álgebras Associativos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; EXEL, Ruy; SIMÓN, J. J. Globalization of twisted partial actions. Transactions of the American mathematical Society[S.l.], v. 362, n. 8, p. 4137-4160, 2010. Disponível em: < http://dx.doi.org/10.1090/S0002-9947-10-04957-3 > DOI: 10.1090/S0002-9947-10-04957-3.
    • APA

      Dokuchaev, M., Exel, R., & Simón, J. J. (2010). Globalization of twisted partial actions. Transactions of the American mathematical Society, 362( 8), 4137-4160. doi:10.1090/S0002-9947-10-04957-3
    • NLM

      Dokuchaev M, Exel R, Simón JJ. Globalization of twisted partial actions [Internet]. Transactions of the American mathematical Society. 2010 ; 362( 8): 4137-4160.Available from: http://dx.doi.org/10.1090/S0002-9947-10-04957-3
    • Vancouver

      Dokuchaev M, Exel R, Simón JJ. Globalization of twisted partial actions [Internet]. Transactions of the American mathematical Society. 2010 ; 362( 8): 4137-4160.Available from: http://dx.doi.org/10.1090/S0002-9947-10-04957-3
  • Unidade: IME

    Subjects: Grupos De Lie

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; GUBARENI, Nadezhda Mikhaæilovna; FUTORNY, Viatcheslav M.; KHIBINA, Marina A.; KIRICHENKO, Vladimir V. Dynkin diagrams and spectra of graphs. [S.l: s.n.], 2010.
    • APA

      Dokuchaev, M., Gubareni, N. M., Futorny, V. M., Khibina, M. A., & Kirichenko, V. V. (2010). Dynkin diagrams and spectra of graphs. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Gubareni NM, Futorny VM, Khibina MA, Kirichenko VV. Dynkin diagrams and spectra of graphs. 2010 ;
    • Vancouver

      Dokuchaev M, Gubareni NM, Futorny VM, Khibina MA, Kirichenko VV. Dynkin diagrams and spectra of graphs. 2010 ;
  • In: Journal of Algebra. Unidade: IME

    Subjects: Anéis E álgebras Associativos, Anéis De Grupos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; KIRICHENKO, Vladimir V.; POLCINO MILIES, Francisco César. Locally nilpotent groups of units in tiled rings. Journal of Algebra, San Diego, Elsevier, v. 323, n. 11, p. 3055-3066, 2010. Disponível em: < https://doi.org/10.1016/j.jalgebra.2010.02.034 > DOI: 10.1016/j.jalgebra.2010.02.034.
    • APA

      Dokuchaev, M., Kirichenko, V. V., & Polcino Milies, F. C. (2010). Locally nilpotent groups of units in tiled rings. Journal of Algebra, 323( 11), 3055-3066. doi:10.1016/j.jalgebra.2010.02.034
    • NLM

      Dokuchaev M, Kirichenko VV, Polcino Milies FC. Locally nilpotent groups of units in tiled rings [Internet]. Journal of Algebra. 2010 ; 323( 11): 3055-3066.Available from: https://doi.org/10.1016/j.jalgebra.2010.02.034
    • Vancouver

      Dokuchaev M, Kirichenko VV, Polcino Milies FC. Locally nilpotent groups of units in tiled rings [Internet]. Journal of Algebra. 2010 ; 323( 11): 3055-3066.Available from: https://doi.org/10.1016/j.jalgebra.2010.02.034
  • In: Journal of Pure and Applied Algebra. Unidade: IME

    Subjects: Anéis E álgebras Associativos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; NOVIKOV, B. Partial projective representations and partial actions. Journal of Pure and Applied Algebra[S.l.], v. 214, n. 3, p. 251-268, 2010. Disponível em: < https://doi.org/10.1016/j.jpaa.2009.05.001 > DOI: 10.1016/j.jpaa.2009.05.001.
    • APA

      Dokuchaev, M., & Novikov, B. (2010). Partial projective representations and partial actions. Journal of Pure and Applied Algebra, 214( 3), 251-268. doi:10.1016/j.jpaa.2009.05.001
    • NLM

      Dokuchaev M, Novikov B. Partial projective representations and partial actions [Internet]. Journal of Pure and Applied Algebra. 2010 ; 214( 3): 251-268.Available from: https://doi.org/10.1016/j.jpaa.2009.05.001
    • Vancouver

      Dokuchaev M, Novikov B. Partial projective representations and partial actions [Internet]. Journal of Pure and Applied Algebra. 2010 ; 214( 3): 251-268.Available from: https://doi.org/10.1016/j.jpaa.2009.05.001
  • In: European Journal of Operational Research. Unidade: IME

    Subjects: Anéis E álgebras Associativos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael. Optimality of myopic strategies for multi-stock discrete time market with management costs. European Journal of Operational Research[S.l.], v. 200, n. 2, p. 551-556, 2010. Disponível em: < https://doi.org/10.1016/j.ejor.2009.01.028 > DOI: 10.1016/j.ejor.2009.01.028.
    • APA

      Dokuchaev, M. (2010). Optimality of myopic strategies for multi-stock discrete time market with management costs. European Journal of Operational Research, 200( 2), 551-556. doi:10.1016/j.ejor.2009.01.028
    • NLM

      Dokuchaev M. Optimality of myopic strategies for multi-stock discrete time market with management costs [Internet]. European Journal of Operational Research. 2010 ; 200( 2): 551-556.Available from: https://doi.org/10.1016/j.ejor.2009.01.028
    • Vancouver

      Dokuchaev M. Optimality of myopic strategies for multi-stock discrete time market with management costs [Internet]. European Journal of Operational Research. 2010 ; 200( 2): 551-556.Available from: https://doi.org/10.1016/j.ejor.2009.01.028
  • In: Journal of Mathematical Sciences. Unidade: IME

    Subjects: Representações De Grupos Algébricos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONDARENKO, V. M.; GUBARENI, N. M.; DOKUCHAEV, Michael; KIRICHENKO, Vladimir V; KHIBINA, Marina A. Representations of primitive posets. Journal of Mathematical Sciences, New York, v. 164, n. 1, p. 26-48, 2010. Disponível em: < http://dx.doi.org/10.1007/s10958-009-9734-2 > DOI: 10.1007/s10958-009-9734-2.
    • APA

      Bondarenko, V. M., Gubareni, N. M., Dokuchaev, M., Kirichenko, V. V., & Khibina, M. A. (2010). Representations of primitive posets. Journal of Mathematical Sciences, 164( 1), 26-48. doi:10.1007/s10958-009-9734-2
    • NLM

      Bondarenko VM, Gubareni NM, Dokuchaev M, Kirichenko VV, Khibina MA. Representations of primitive posets [Internet]. Journal of Mathematical Sciences. 2010 ; 164( 1): 26-48.Available from: http://dx.doi.org/10.1007/s10958-009-9734-2
    • Vancouver

      Bondarenko VM, Gubareni NM, Dokuchaev M, Kirichenko VV, Khibina MA. Representations of primitive posets [Internet]. Journal of Mathematical Sciences. 2010 ; 164( 1): 26-48.Available from: http://dx.doi.org/10.1007/s10958-009-9734-2
  • Unidade: IME

    Subjects: C* álgebras

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; NOVIKOV, Boris V. Partial projective representations and partial actions. [S.l: s.n.], 2009.
    • APA

      Dokuchaev, M., & Novikov, B. V. (2009). Partial projective representations and partial actions. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Novikov BV. Partial projective representations and partial actions. 2009 ;
    • Vancouver

      Dokuchaev M, Novikov BV. Partial projective representations and partial actions. 2009 ;
  • Unidade: IME

    Subjects: Co-álgebras

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; EXEL, R; SIMON, J. J. Globalization of twisted partial actions. [S.l: s.n.], 2009.
    • APA

      Dokuchaev, M., Exel, R., & Simon, J. J. (2009). Globalization of twisted partial actions. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Exel R, Simon JJ. Globalization of twisted partial actions. 2009 ;
    • Vancouver

      Dokuchaev M, Exel R, Simon JJ. Globalization of twisted partial actions. 2009 ;
  • Unidade: IME

    Subjects: Anéis E álgebras Associativos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; GUBARENI, Nadezhda Mikhaæilovna; KIRICHENKO, Vladimir V. Semiprime rings anf right Bézout semiperfect rings. [S.l: s.n.], 2008.
    • APA

      Dokuchaev, M., Gubareni, N. M., & Kirichenko, V. V. (2008). Semiprime rings anf right Bézout semiperfect rings. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Gubareni NM, Kirichenko VV. Semiprime rings anf right Bézout semiperfect rings. 2008 ;
    • Vancouver

      Dokuchaev M, Gubareni NM, Kirichenko VV. Semiprime rings anf right Bézout semiperfect rings. 2008 ;
  • Unidade: IME

    Subjects: Anéis E álgebras Não Associativos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; EXEL FILHO, Ruy; SIMÓN, J. J. Crossed products by twisted partial actions and graded algebras. [S.l: s.n.], 2008.
    • APA

      Dokuchaev, M., Exel Filho, R., & Simón, J. J. (2008). Crossed products by twisted partial actions and graded algebras. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Exel Filho R, Simón JJ. Crossed products by twisted partial actions and graded algebras. 2008 ;
    • Vancouver

      Dokuchaev M, Exel Filho R, Simón JJ. Crossed products by twisted partial actions and graded algebras. 2008 ;
  • In: Journal of Algebra. Unidade: IME

    Subjects: Anéis E álgebras Associativos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; EXEL FILHO, Ruy; SIMON, J. J. Crossed products by twisted partial actions and graded algebras. Journal of Algebra, San Diego, v. 320, n. 8, p. 3278-3310, 2008. Disponível em: < http://dx.doi.org/10.1016/j.jalgebra.2008.06.023 > DOI: 10.1016/j.jalgebra.2008.06.023.
    • APA

      Dokuchaev, M., Exel Filho, R., & Simon, J. J. (2008). Crossed products by twisted partial actions and graded algebras. Journal of Algebra, 320( 8), 3278-3310. doi:10.1016/j.jalgebra.2008.06.023
    • NLM

      Dokuchaev M, Exel Filho R, Simon JJ. Crossed products by twisted partial actions and graded algebras [Internet]. Journal of Algebra. 2008 ; 320( 8): 3278-3310.Available from: http://dx.doi.org/10.1016/j.jalgebra.2008.06.023
    • Vancouver

      Dokuchaev M, Exel Filho R, Simon JJ. Crossed products by twisted partial actions and graded algebras [Internet]. Journal of Algebra. 2008 ; 320( 8): 3278-3310.Available from: http://dx.doi.org/10.1016/j.jalgebra.2008.06.023
  • In: Stochastic Analysis and Applications. Unidade: IME

    Subjects: Equações Diferenciais Parciais

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael. Parabolic Ito equations with mixed in time conditions. Stochastic Analysis and Applications, Philadelphia, v. 26, n. 3, p. 562-576, 2008. Disponível em: < https://doi.org/10.1080/07362990802007137 > DOI: 10.1080/07362990802007137.
    • APA

      Dokuchaev, M. (2008). Parabolic Ito equations with mixed in time conditions. Stochastic Analysis and Applications, 26( 3), 562-576. doi:10.1080/07362990802007137
    • NLM

      Dokuchaev M. Parabolic Ito equations with mixed in time conditions [Internet]. Stochastic Analysis and Applications. 2008 ; 26( 3): 562-576.Available from: https://doi.org/10.1080/07362990802007137
    • Vancouver

      Dokuchaev M. Parabolic Ito equations with mixed in time conditions [Internet]. Stochastic Analysis and Applications. 2008 ; 26( 3): 562-576.Available from: https://doi.org/10.1080/07362990802007137
  • In: Publicationes Mathematicae-Debrecen. Unidade: IME

    Subjects: Anéis De Grupos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BUENO, Andre Gimenez; DOKUCHAEV, Michael. On spectra of abelian group rings. Publicationes Mathematicae-Debrecen, Debrecen, v. 72, n. 3-4, p. 269-284, 2008.
    • APA

      Bueno, A. G., & Dokuchaev, M. (2008). On spectra of abelian group rings. Publicationes Mathematicae-Debrecen, 72( 3-4), 269-284.
    • NLM

      Bueno AG, Dokuchaev M. On spectra of abelian group rings. Publicationes Mathematicae-Debrecen. 2008 ; 72( 3-4): 269-284.
    • Vancouver

      Bueno AG, Dokuchaev M. On spectra of abelian group rings. Publicationes Mathematicae-Debrecen. 2008 ; 72( 3-4): 269-284.
  • In: Journal ofAlgebra and its Applications. Unidade: IME

    Subjects: Anéis E Módulos Topológicos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; KIRICHENKO, V. V.; NOVIKOV, B. V.; PETRAVCHUK, A. P. On incidence modulo ideal rings. Journal ofAlgebra and its Applications, Singapore, v. 6, n. 4, p. 553-586, 2007. Disponível em: < https://doi.org/10.1142/S0219498807002399 > DOI: 10.1142/S0219498807002399.
    • APA

      Dokuchaev, M., Kirichenko, V. V., Novikov, B. V., & Petravchuk, A. P. (2007). On incidence modulo ideal rings. Journal ofAlgebra and its Applications, 6( 4), 553-586. doi:10.1142/S0219498807002399
    • NLM

      Dokuchaev M, Kirichenko VV, Novikov BV, Petravchuk AP. On incidence modulo ideal rings [Internet]. Journal ofAlgebra and its Applications. 2007 ; 6( 4): 553-586.Available from: https://doi.org/10.1142/S0219498807002399
    • Vancouver

      Dokuchaev M, Kirichenko VV, Novikov BV, Petravchuk AP. On incidence modulo ideal rings [Internet]. Journal ofAlgebra and its Applications. 2007 ; 6( 4): 553-586.Available from: https://doi.org/10.1142/S0219498807002399
  • In: Journal of Pure and Applied Algebra. Unidade: IME

    Subjects: Anéis E álgebras Comutativos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; FERRERO, Miguel; PAQUES, Antonio. Partial actions and Galois theory. Journal of Pure and Applied Algebra, Amsterdam, v. 208, n. 1, p. 77-87, 2007. Disponível em: < https://doi.org/10.1016/j.jpaa.2005.11.009 > DOI: 10.1016/j.jpaa.2005.11.009.
    • APA

      Dokuchaev, M., Ferrero, M., & Paques, A. (2007). Partial actions and Galois theory. Journal of Pure and Applied Algebra, 208( 1), 77-87. doi:10.1016/j.jpaa.2005.11.009
    • NLM

      Dokuchaev M, Ferrero M, Paques A. Partial actions and Galois theory [Internet]. Journal of Pure and Applied Algebra. 2007 ; 208( 1): 77-87.Available from: https://doi.org/10.1016/j.jpaa.2005.11.009
    • Vancouver

      Dokuchaev M, Ferrero M, Paques A. Partial actions and Galois theory [Internet]. Journal of Pure and Applied Algebra. 2007 ; 208( 1): 77-87.Available from: https://doi.org/10.1016/j.jpaa.2005.11.009
  • In: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: Anéis E álgebras Comutativos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; DEL RIO, Angel; SIMÓN, Juan Jacobo. Globalizations of partial actions on nonunital rings. Proceedings of the American Mathematical Society, Providence, v. 135, n. 2, p. 343-352, 2007.
    • APA

      Dokuchaev, M., Del Rio, A., & Simón, J. J. (2007). Globalizations of partial actions on nonunital rings. Proceedings of the American Mathematical Society, 135( 2), 343-352.
    • NLM

      Dokuchaev M, Del Rio A, Simón JJ. Globalizations of partial actions on nonunital rings. Proceedings of the American Mathematical Society. 2007 ; 135( 2): 343-352.
    • Vancouver

      Dokuchaev M, Del Rio A, Simón JJ. Globalizations of partial actions on nonunital rings. Proceedings of the American Mathematical Society. 2007 ; 135( 2): 343-352.
  • Unidade: IME

    Subjects: Teoria De Galois

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; FERRERO, Miguel; PAQUES, Antonio. Partial actions and Galois theory. [S.l: s.n.], 2006.
    • APA

      Dokuchaev, M., Ferrero, M., & Paques, A. (2006). Partial actions and Galois theory. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Ferrero M, Paques A. Partial actions and Galois theory. 2006 ;
    • Vancouver

      Dokuchaev M, Ferrero M, Paques A. Partial actions and Galois theory. 2006 ;
  • Unidade: IME

    Subjects: Anéis E Módulos Topológicos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; KIRICHENKO, Vladimir V.; NOVIKOV, B. V.; PETRAVCHUK, A. P. On incidence modulo ideal rings. [S.l: s.n.], 2006.
    • APA

      Dokuchaev, M., Kirichenko, V. V., Novikov, B. V., & Petravchuk, A. P. (2006). On incidence modulo ideal rings. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Kirichenko VV, Novikov BV, Petravchuk AP. On incidence modulo ideal rings. 2006 ;
    • Vancouver

      Dokuchaev M, Kirichenko VV, Novikov BV, Petravchuk AP. On incidence modulo ideal rings. 2006 ;
  • Unidade: IME

    Subjects: Anéis E álgebras Comutativos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; DEL RIO, Angel; SIMÓN, Juan Jacobo. Globalizations of partial actions on non unital rings. [S.l: s.n.], 2006.
    • APA

      Dokuchaev, M., Del Rio, A., & Simón, J. J. (2006). Globalizations of partial actions on non unital rings. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Del Rio A, Simón JJ. Globalizations of partial actions on non unital rings. 2006 ;
    • Vancouver

      Dokuchaev M, Del Rio A, Simón JJ. Globalizations of partial actions on non unital rings. 2006 ;


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020